A Prime Baer Group.
Mathematische Zeitschrift, Tome 105 (1968), pp. 294-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
group theory
@article{MZ_1968__105_170987,
author = {R.S. Dark},
title = {A {Prime} {Baer} {Group.}},
journal = {Mathematische Zeitschrift},
pages = {294--298},
year = {1968},
volume = {105},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__105_170987/}
}
R.S. Dark. A Prime Baer Group.. Mathematische Zeitschrift, Tome 105 (1968), pp. 294-298. http://geodesic.mathdoc.fr/item/MZ_1968__105_170987/